Topologie des (M-2) Courbes réelles symétriques - Archive ouverte HAL Access content directly
Journal Articles Bulletin of London Mathematical Society Year : 2003

Topologie des (M-2) Courbes réelles symétriques


Let X be a non-singular real algebraic curve of even degree in the complex projective plan. In this paper we propose a result about (M-2)-curves that are invariant under the projective involution. In particular, if the (M-2) symetric curve satisfies the Arnold congruence, then either X or its twin is a separation curve.
Fichier principal
Vignette du fichier
Trilles_23801.PDF (1.21 Mo) Télécharger le fichier
Origin Files produced by the author(s)

Dates and versions

hal-02168375 , version 1 (28-06-2019)



Sébastien Trilles. Topologie des (M-2) Courbes réelles symétriques. Bulletin of London Mathematical Society, 2003, 35 (2), pp.161-178. ⟨10.1112/S0024609302001698⟩. ⟨hal-02168375⟩
61 View
51 Download



Gmail Mastodon Facebook X LinkedIn More